Citations refer to the original publication, not to a Scieee localized version.
Dou, L. (2024). Optimal HAR inference. Quantitative Economics, 15(4), 1107–1149. https://doi.org/10.3982/QE1762
Dou, Liyu. “Optimal HAR inference.” Quantitative Economics, vol. 15, no. 4, 2024, pp. 1107–1149. https://doi.org/10.3982/QE1762.
Dou, Liyu. “Optimal HAR inference.” Quantitative Economics 15, no. 4 (2024): 1107–1149. https://doi.org/10.3982/QE1762.
Dou, L. (2024) ‘Optimal HAR inference’, Quantitative Economics, 15(4), pp. 1107–1149. Available at: https://doi.org/10.3982/QE1762.
L. Dou, “Optimal HAR inference,” Quantitative Economics, vol. 15, no. 4, pp. 1107–1149, 2024, doi: 10.3982/QE1762.
@article{dou2024optimal,
author = {Dou, Liyu},
title = {Optimal HAR inference},
journal = {Quantitative Economics},
year = {2024},
volume = {15},
number = {4},
pages = {1107--1149},
publisher = {New Haven, CT: The Econometric Society},
doi = {10.3982/QE1762},
url = {https://doi.org/10.3982/QE1762}
}